MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH JACKSON PRATT; CATHETER, IRRIGATION

CARDINAL HEALTH 200, LLC CARDINAL HEALTH JACKSON PRATT; CATHETER, IRRIGATION
Model Number SU130-0323
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported the drains are breaking off inside the patient.On (b)(6) 2026, patient had an initial surgery for nerve monitored left l4 hemilaminectomy with navigation and fusion l4-5.On (b)(6) 2026, nursing notes stated that some resistance was met on drain removal, however, jp drain tip not intact.The nurse was unable to see the tip in view.On (b)(6) 2026, the patient was brought back to surgery for removal of the jp drain tip from the back.Specimen sent to the hospital lab.No further information was provided.
 
Additional Manufacturer Narrative
A non-conformance/device history record review for the reported lot number was conducted.Lot 1240157 was manufactured on 02/20/24.Visual inspection and pull test were conducted on the drains within this lot.All in-process and final acceptance inspections were performed in accordance with established procedures.Inspection results were within acceptable limits, and no manufacturing or inspection anomalies related to the reported issue were identified.Two devices were received for evaluation and underwent visual and microscopic inspection.Both devices showed a jagged edge at the fracture of the round tubing.For both, there is a mark around the tubing fracture that suggests that an instrument was used to handle the product.Per the instructions for use (ifu), drains or tubing should not be handled with any instruments.This can lead to tearing, warping or weakening and subsequent breakage of the drain.Also to facilitate removal of the drain, the drain and tubing portions should not be curled, pinched, over-stretched or sutured; either internally or externally.Do not suture the drain(s).The most probable root cause was identified as user error, not following ifu, since the mark at the jagged edge at the fracture area suggests that an instrument was used to handle the product in which could have damaged the product thus leading to tubing breakage.A corrective and preventive action has been initiated to further investigate the reported issue.We will continue to monitor and take actions, as applicable.

Brand Name
CARDINAL HEALTH JACKSON PRATT
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24653286
Report Number1423537-2026-00076
Device Sequence Number6013018
Product Code GBX
UDI-Device Identifier10192253022247
UDI-Public(01)10192253022247(17)290228(10)1240157
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSU130-0323
Device Catalogue NumberSU130-0323
Device Lot Number1240157
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown